Beren Sanders - A characterization of finite étale morphisms in tensor triangular geometry

epiga:7641 - Épijournal de Géométrie Algébrique, October 21, 2022, Volume 6 - https://doi.org/10.46298/epiga.2022.volume6.7641
A characterization of finite étale morphisms in tensor triangular geometryArticle

Authors: Beren Sanders ORCID

    We provide a characterization of finite étale morphisms in tensor triangular geometry. They are precisely those functors which have a conservative right adjoint, satisfy Grothendieck--Neeman duality, and for which the relative dualizing object is trivial (via a canonically-defined map).


    Volume: Volume 6
    Published on: October 21, 2022
    Accepted on: October 21, 2022
    Submitted on: July 1, 2021
    Keywords: Mathematics - Category Theory,Mathematics - Algebraic Geometry,Mathematics - Algebraic Topology
    Funding:
      Source : OpenAIRE Graph
    • Categorical Methods for Classical, Equivariant, and Motivic Homotopy Theory; Funder: National Science Foundation; Code: 1903429

    1 Document citing this article

    Consultation statistics

    This page has been seen 413 times.
    This article's PDF has been downloaded 355 times.